View : 17 Download: 0

On T-u-Toeplitzness of weighted composition operators on H-2

Title
On T-u-Toeplitzness of weighted composition operators on H-2
Authors
Jung, SungeunKo, Eungil
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2015
Journal Title
COMPLEX VARIABLES AND ELLIPTIC EQUATIONS
ISSN
1747-6933JCR Link1747-6941JCR Link
Citation
vol. 60, no. 11, pp. 1522 - 1538
Keywords
S-Toeplitz operatorweighted composition operatorhardy spaceinner function
Publisher
TAYLOR & FRANCIS LTD
Indexed
SCIE; SCOPUS WOS scopus
Abstract
In this paper, we show that W-f,W-phi is T-u-Toeplitz if and only if C(phi)u = u, where u is a nonconstant inner function. We also provide necessary and sufficient conditions for T-u-Toeplitzness of W-f,W-phi* W-f,W-phi. Indeed, W-f,W-phi* W-f,W-phi is T-u-Toeplitz if and only if phi is an inner function. Finally, we study several conditions for the product Wf,phi Wf,phi* to be Toeplitz.
DOI
10.1080/17476933.2015.1033413
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE